# SDR HEEA063239

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N129MR
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: 206050248117
- Condition: Leaking
- Location: Mlg
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT FLOAT BAG COMPARTMENT HAS A LEAK.  DATE OF MFG 11-94.
